# SDR CA070405010

- Difficulty date: April 5, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Curtis C46DAIRLIFT
- Aircraft time: 21,890 hours
- Engine: Pwa R280051
- Propeller: Hamstd 23E50
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Axle
- Part number: 203601042
- Condition: Fractured
- Location: Tail Gear
- Component: Tail Gear, Curtis
- Component part number: 203601001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TAXI TO RUNWAY POSITION, TAIL WHEEL AXEL FRACTURED RESULTING IN TAIL WHEEL DEPARTING TAIL GEAR ASSEMBLY.  TAXI WAS AT SLOW SPEED BUT TAIL FORK DAMAGED DURING AXEL FAILURE.  TAIL WHEEL FORK AND AXEL ASSEMBLY, WERE REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20070405010)
